Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2009 (2009), Article ID 714357, 15 pages
Research Article

Oscillation Theorems for Second-Order Damped Nonlinear Differential Equations

1Institute of Applied Mathematics, Shandong University of Technology, Zibo, Shandong 255049, China
2Collage of Mechanical and Electronic Engineering, Shandong University of Science and Technology, Qindao 266510, China

Received 26 September 2008; Revised 28 January 2009; Accepted 23 March 2009

Academic Editor: Qingkai Kong

Copyright © 2009 Hui-Zeng Qin and Yongsheng Ren. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui-Zeng Qin and Yongsheng Ren, “Oscillation Theorems for Second-Order Damped Nonlinear Differential Equations,” International Journal of Differential Equations, vol. 2009, Article ID 714357, 15 pages, 2009. doi:10.1155/2009/714357